Academic
Publications
Lipschitz stability of controlled invariant subspaces

Lipschitz stability of controlled invariant subspaces,10.1016/j.laa.2010.10.024,Linear Algebra and Its Applications,Juan-Miguel Gracia,Francisco E. Ve

Lipschitz stability of controlled invariant subspaces   (Citations: 1)
BibTex | RIS | RefWorks Download
Let (A,B)∈Cn×n×Cn×m and M be an (A,B)-invariant subspace. In this paper the following results are presented: (i) If M∩ImB={0}, necessary and sufficient conditions for the Lipschitz stability of M are given. (ii) If M contains the controllability subspace of the pair (A,B), sufficient conditions for the Lipschitz stability of the subspace M are given.
Journal: Linear Algebra and Its Applications - LINEAR ALGEBRA APPL , vol. 434, no. 4, pp. 1137-1162, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: